Affordable Access

Access to the full text

Massless fermions in planar Bianchi-type-I universes: exact and approximate solutions

Authors
  • Wollensak, Matthias1
  • 1 Friedrich-Schiller-Universität Jena, Max-Wien-Platz 1, Jena, 07743, Germany , Jena (Germany)
Type
Published Article
Journal
The European Physical Journal C
Publisher
Springer-Verlag
Publication Date
Jun 08, 2021
Volume
81
Issue
6
Identifiers
DOI: 10.1140/epjc/s10052-021-09265-8
Source
Springer Nature
License
Green

Abstract

Based upon the exact formal solutions of the Weyl–Dirac-equation in anisotropic planar Bianchi-type-I background spacetimes with power law scale factors, one can introduce suitable equivalence classes of the solutions of these models. The associated background spacetimes are characterized by two parameters. It is shown that the exact solutions of all models of a given equivalence class can be generated with the help of a special transformation of these two parameters, provided one knows a single exact solution of an arbitrary member of this class. The method can also be utilized to derive approximate solutions, i.e. solutions which exhibit the correct behavior at early and at late times as well. This is explicitly demonstrated for the case of the anisotropic Kasner background with axial symmetry.

Report this publication

Statistics

Seen <100 times